# SDR MYWA110035

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 16,296 hours, 6,303 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transducer
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ENGINE CONTROL LIGHT ILLUMINATED WITH NR 1 ENGINE RUNNING.  FOUND NR 1 ENGINE OUTBOARD T/R SLEEVE LVDT OUT OF ADJUSTMENT.  ADJUSTED PER AMM FAULT CLEARED, LIGHT EXTINGUISHED.
